# SDR RAIA2019100792605

- Difficulty date: September 26, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 42,772 hours, 26,707 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD WING TO FUSELAGE FAIRING ANGLE SUPPORT IS CRACKED.   REMOVED AND REPLACED L/H FWD WING TO FUSELAGE FAIRING ANGLE SUPPORT...
